# SDR IPXA2021102275216

- Difficulty date: October 20, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft time: 81,534 hours, 15,476 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NARI DOOR PRESS TO TEST FOR DOOR EVACUATION PRESS IJOPR&R REMOTE PRESSURE INDICATOR ASSY. IAW MD11 AMM 25-61-04-401. THIS CLEARS M760178.
